Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Frequent dizzy spells, difficulty in focusing. Taking dianette. Cause?

Hello, every now and again I get really dizzy spells where I feel like I cannot focus my sight fully although I can still see ok but it's not quite right and it can make me feel a bit sick when my head spins. Today I woke up and felt like this straight away and my eyes have looked glassy all day. I'm not on any medication accept for the contraceptive pill Dianette. I have been on this before a few years ago and felt ok and am back on it to help clear my acne. Any thoughts on what's causing this dizziness? I'm starting to get concerned.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

The most simple explanation for your problem would be that you need glasses, I could be wrong about this but I personally believe that it is better to start with the obvious solution first, even though in some cases it is wrong.
As such see an ophthalmologist and have your eyes checked.
If that isnt the problem, try an appointment with an ENT specialist, there could be a problem with your ears, not many people know this but the ears helps us maintain our balance and if you are having dizziness a possible problem is that there is something wrong in your ears.

I hope this answered your question.
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor